# SDR 0501615530

- Difficulty date: October 1, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 56,749 hours, 23,432 cycles
- Engine: Pwa PW2037
- Engine time: 48,922 hours, 20,359 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Stator
- Part number: 430219
- Part serial: UNM004256
- Condition: Failed
- Location: Engine
- Part time: 1,199 hours, 464 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT ENGINE NR 1 OIL PRESSURE DROPPED TO 12 PSI.  ENGINE NR 1 FLAMED OUT.  FLIGHT CREW DIVERTED AC TO CLT AND PERFORMED AN UNEVENTFUL LANDING.  MAINTENANCE REMOVED AND REPLACED THE PMA STATOR AND ROTOR.  NOTE: THIS EVENT WAS ORIGINALLY BELIEVED TO BE A COMMANDED ENGINE SHUTDOWN AND REPORTED INTERNALLY ONLY.  POST EVENT INVESTIGATION HAS REVEALED THAT THIS EVENT WAS A FLAMEOUT AND IS SDR REPORTABLE.
